# SDR AALA20111207TUL12

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 4,992 hours, 1,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT WING SLIDE LIGHT, OPS CHECK NORMAL.
